RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 2, Pages 269–276 (Mi mz33)  

This article is cited in 1 scientific paper (total in 1 paper)

Products of Fitting Classes of Finite Groups

O. V. Syromolotova


Abstract: Fitting classes are considered. In particular, it is shown that a product of $n$-multiply $\omega$-local Fitting classes is an $n$-multiply $\omega$-local Fitting class.

DOI: https://doi.org/10.4213/mzm33

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:2, 243–249

Bibliographic databases:

UDC: 512.542
Received: 22.06.2001

Citation: O. V. Syromolotova, “Products of Fitting Classes of Finite Groups”, Mat. Zametki, 75:2 (2004), 269–276; Math. Notes, 75:2 (2004), 243–249

Citation in format AMSBIB
\Bibitem{Syr04}
\by O.~V.~Syromolotova
\paper Products of Fitting Classes of Finite Groups
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 2
\pages 269--276
\mathnet{http://mi.mathnet.ru/mz33}
\crossref{https://doi.org/10.4213/mzm33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054558}
\zmath{https://zbmath.org/?q=an:1111.20020}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 2
\pages 243--249
\crossref{https://doi.org/10.1023/B:MATN.0000015040.06603.85}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100025}


Linking options:
  • http://mi.mathnet.ru/eng/mz33
  • https://doi.org/10.4213/mzm33
  • http://mi.mathnet.ru/eng/mz/v75/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kamozina, “Non-singly-generated multiply $\omega$-fan fitting classes of finite groups”, Math. Notes, 79:3 (2006), 366–376  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:101
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020